# SDR GLBA20100104G

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 29,139 hours, 37,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX CRACK WAS FOUND IN THE RT SIDEWALL FRAME AT TS 164 AND STRINGER 9AR CUTOUT.  CRACK IS APPROX 1.75" IN LENGTH.   MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-53-001. MATERIALS UTLIZED ARE LISTED IN THE EO.
